Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Internet Withdrawal next week
    avatar
    DUKE MEDICINE
    Timothy Collins, MD posted:
    I will be on vacation most of next week, and suffering a forced internet withdrawal (we are going somewhere with no internet, hard as that is to believe)

    I won't be able to respond to your posts until around April 4th, but will catch up then.
    Reply
     
    avatar
    Caprice_WebMD_Staff responded:
    Sounds like the perfect vacation to me, Dr. Collins!

    I hope you have a wonderful time and appreciate you letting us know here.

    We look forward to your return. :-)


    Helpful Tips

    Migraine Prevention MedicationsExpert
    Which medications work for migraine prevention? This question comes up all the time, so I've made a list of some of the medications we use ... More
    Was this Helpful?
    83 of 112 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health Pain Disorders Center